# SDR SWAA102191

- Difficulty date: April 15, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 23,776 hours, 13,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SIDEWALL EXIT LIGHT COVER BROKEN.  REMOVED AND REPLACED COVER PER MM.
